# SDR CA961007026

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Spalled
- Location: Red Gearbx Nr 15
- Part time: 21,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE REDUCTION GEARBOX WAS FOUND TO BE GENERATING METAL ANALYSED TO BE M50. THE PRINCIPAL SOURCE OF THE METAL CONTAMINATION WAS FOUND TO BE #15 BEARING WHICH HAD SPALLED BADLY ON THE OUTER RACE WITH SUBSTANTIAL MATERIAL LOSS. THIS APPEARED TO BE THE RESULT OF ELECTRICAL EROSION PITTING, WHICH WAS ALSO FOUND ON #19 BEARING.
